JournalscmhVol. 79, No. 1pp. 124–146

A geometric construction of the Conway potential function

  • David Cimasoni

    Université de Genève, Switzerland
A geometric construction of the Conway potential function cover
Download PDF

Abstract

We give a geometric construction of the multivariable Conway potential function for colored links. In the case of a single color, it is Kauffman's definition of the Conway polynomial in terms of a Seifert matrix.

Cite this article

David Cimasoni, A geometric construction of the Conway potential function. Comment. Math. Helv. 79 (2004), no. 1, pp. 124–146

DOI 10.1007/S00014-003-0777-6